# SDR SIMA2011339004

- Difficulty date: December 1, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 20,407 hours, 17,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE EMERGENCY LIGHT ABOVE SEAT 11A IS INOPERATIVE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY BULB AT SEAT 11B IAW EMB 140 MM 33-50.13.  THE AIRCRAFT WAS RETURNED TO SERVICE.
